MAUDE Adverse Event Report: DATASCOPE CORP. SYSTEM 98XT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SYSTEM 98XT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0446-64
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) unit's blood cell was defective and required replacement.
 
Additional Manufacturer Narrative
Corrected data: b5, b6, b7, d5, d10, e1 (initial reporter and email), e2, e3, e4, h6 (clinical and impact code).Updated data: b4, g3, g6, h2, h10, h11.
 
Event or Problem Description
It was reported that during preventative maintenance by getinge field service engineer, the cs300 intra-aortic balloon pump (iabp) unit's blood detection cell was defective and required replacement.There was no patient involved.
 
Additional Manufacturer Narrative
In order to fix the issue, the getinge field service engineer (fse) replaced the part.The fse then stated that all functional control was ok, electrical safety test was ok, cell voltage control ok, and functional equipment according to the manufacturer's protocol.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).Suspect device originally distributed as a sys98xt, upgraded to cs300 using conversion kit.No udi is provided as product was discontinued prior to gudid implementation timeline.

Brand Name
SYSTEM 98XT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18384556
Report Number2249723-2023-05480
Device Sequence Number11437815
Product Code DSP
UDI-Device Identifier10607567107509
UDI-Public10607567107509
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-0446-64
Device Catalogue Number0998-00-0446-64
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/05/2024
01/30/2024
09/29/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date01/11/2024
02/01/2024
09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/1999
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown